# SDR DL76L050113

- Difficulty date: February 14, 2005
- Submitted: February 18, 2005
- Operation: Air carrier
- Aircraft: N187DN
- Make and model: Boeing 767332
- Aircraft serial: 27582
- Aircraft time: 41,285 hours, 6,510 cycles
- System (JASC): 2610 · Detection System
- Part: Bulb
- Part number: 5108WW
- Condition: Intermittent
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

CRUISING APPROX 50W AT 32K, BLUE GRAY SMOKE FROM FRONT PANEL SMOKE IN COCKPIT.  SMOKE STOPPED WHILE RUNNING SMOKE CHECKLIST.  DIVERTED TO ST JOHNS.  THOROUGHLY INSPECTED AIRCRAFT AND SYSTEMS, NO TROUBLE FOUND.  REPLACED INTERMITTENT BULBS IN CAPTAINS LIGHT.
